# SDR SWIA200819925

- Difficulty date: August 3, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 11,904 hours, 7,653 cycles
- Engine: Ge CF34*
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Lt Eng Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE FWD MOUNT LINK AND BUSHINGS ARE CORRODED.  REPLACED LT ENGINE LINK AND BUSHINGS IAW AMM 71-00-00.
